| Model Number |
7300 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Burn(s) (1757)
| Date of Event |
12/16/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that during an acessa procedure on (b)(6) 2025, the physician treated 6 pedunculated fibroids with more than 50% stalk.At one point during the procedure discoloration and blanching of the abdominal wall was observed and confirmed.Another surgeon was brought into the room and confirmed no damage to bladder or other structures in the body.Patient remained in hospital with a foley catheter to monitor the bladder until the end of the week.No further treatment provided to the patient.
Additional Manufacturer Narrative
Lot number of the device not provided by the complainant; therefore, the udi, expiration and manufacturing dates are not known.Device history record (dhr) review was unable to be conducted for the disposable device as the identification numbers were not provided by the complainant.The device involved in this event was not returned for evaluation purposes therefore visual and functional analysis of the product could not be performed.We are unable to confirm a relationship between the device and the issue reported.The information obtained during complaint investigation will be included in our global complaint trending and product surveillance will continue to monitor complaints of this type for adverse trends.If the product is received or additional information is obtained, the investigation will be reopened accordingly per standard operating procedure.